Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Redness on scrotum, had yeast infection, uncomfortable wearing clothes, treated with triamcinolone cream

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
Hi there I have reddness at times on my scrotum. Have had a yeast infection that wouldnt clear, seems better, but skin just seems tender and uncomfortable wearing clothes. I am a male 40 years old, treated with Triamcinolone cream and some Gold Bond
Posted Sat, 12 May 2012 in Skin Rash
Answered by Dr. Radhika 5 hours later
Thanks for the query.

You have provided me with good information.

You have redness in your scrotum and previously had yeast infection. You are using Triamcinolone cream and Gold bond.

There is a possibility that you might be having a bacterial or fungal infection which is not getting treated appropriately, since it is present from many months.

Bacteria and fungus thrive in conditions where the affected area does not get any oxygen and remains sealed off. Wearing cotton clothing is the best way of avoiding such infections.

Also take a shower every day and clean the scrotum with a mild soap and warm water. Make sure that you dry it completely before getting dressed. Do not wear underwear that is tight since it could hinder oxygen supply.

People suffering from chronic fungal infections may have to take treatments on an on-going basis. However, the underlying cause of chronic infection could be a poor immune system resulting from conditions such as diabetes.

Do get yourself examined by a Dermatologist and get tested for Diabetes (Fasting blood sugar, Post prandial blood sugar). In the meantime you can use over the counter creams like Resolve -R 1 over the area and see the difference.

Hope I have answered your query. I will be available for follow up queries.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor